# SDR DL75E090081

- Difficulty date: January 20, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 38,988 hours, 13,837 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MOMENTARY SPARKS EMITTED FROM F/O FOOT HEATER SWITCH INFLIGHT WHEN SWITCHING FROM OFF TO HIGH.  ITEM PLACED ON MEL 21-45-01B CBS COLLARED.  REMOVED AND REPLACED SWITCH.  CHECKS NORMAL.  MCO AND PLACARD REMOVED.
